# SDR CALA2017072102284

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 68,058 hours, 16,068 cycles
- Engine: Pwa PW4060
- Engine time: 63,190 hours, 10,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE SHUT DOWN IN FLIGHT DUE TO ENGINE VALVE EICAS AND ENGINE SURGE. CREW REPORTS ENGINE WINDMILLED FOR APPROX 7-10 MINUTES WITH POS ITIVE OIL PRESSURE. REPLACED THE NR 2 ENGINE IAW AMM 71-00-02.
